Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vkn1

Member
  • Posts

    26
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I weigh 165lbs and was put on a course of 80mg/day of Accutane for what was supposed to be 5 months. However, when I went off to school after only getting 4 months of it, the process of getting a new derm to finish things up turned out to be an incredible pain that didn't get opportunity to deal with because was so busy with work. Now I'm in predicament where I took 4 months of Accutane fairly steadily (there were a couple periods in there were missed a week or so while traveling) but then sto
  2. Ok I've decided to try taking 5 days off. I'm praying there's a snowball's chance that my libido will come back at least a little bit. Accutane has decimated my normally strong libido but there is a special occasion coming up for which I want it back...at least a little.
  3. I've completed almost 3 months of a 5 month course of 80mg/day. Ive gone from having constant very noticeable acne to having only a couple fairly minor pimples at a time at the most. What would happen if I was to miss a week of taking my accutane? Would I likely get more acne during the week and/or after starting up again? Or anything else?
  4. I'm not a woman, but I'm 30 and've been taking accutane for 9 weeks. The first couple weeks were low dose but I got an IB at about the one months mark and then again had another peak in badness about a week ago. I just saw my derm on 3 days ago and he said that my experience is the most common one. He basically said that the first two months are generally not good acne-wise and often times worse than in the beginning, but then early 3rd month you usually start to get better than were before a
  5. I'd just like to add to this thread that my libido and potency have been decimated by the Accutane. I'm assuming it will go back to normal after cycle, but it sure sucks that that's 3 months away.
  6. I hope the following question is acceptable in these forums, I do ask it in complete seriousness: Has anyone experienced any effects in the area of possibly more sensitive or delicate soft tissue "down there"? Male or female. Accutane does, of course, have a reputation for making skin thinner and less durable. Additionally, it also causes chapped lips and tends to cause increased occurrence of other irritations in the mouth. If I'm not mistaken, technically the type of skin/tissue in both o
  7. I am male. The thing is that I don't understand why males have to do iPledge at all in the first place. So it seems like they are applying the same rules to both sexes even though females are the only ones that can get pregrant. Are you sure that it's nbd? I'm very happy to hear that, obviously, and logic seems to dictate that it should be nbd for a male, but at the same time it doesn't seem completely logical that males have to do ipledge at all. Have you actually heard of or personally ex
  8. I forget to get the bloodtest I was supposed to have taken 3 weeks ago. What is going to happen when I go in to my derm in a week? Is there any chance it won't matter? I'm concerned, of course, that something like ipledge is going to block me from accutane for a month or something. I am very healthy and on my second course of accutane. First course the blood results all came out perfect every time and I dont drink or anything, have low cholesterol, etc, so I'm not too worried about it mysel
  9. How long have you been on your second course? I wish I wasn't 2 weeks away from my next appointment -- I'd really like to get a prescription for Cleocin or something. I imagine that might be just the ticket for all these surface pimples.
  10. I've been on my second course of Accutane for nearly two months and seem to be going through a sort of 2nd IB (I had an IB about a month ago and now I'm having another flareup). It's very annoying. I don't think I had any IB with my first course of Accutane -- I only remember my acne getting better and practically going away almost right away -- completely different from this time when I feel like my acne is almost worse during the Accutane than it was before. Anyway, my skin is very dry and
  11. I often take my pills at night before bed along with fish oil but no other food but a glass of milk or something. My impression has been that this has worked great -- I feel like I can tell when the Accutane absorbed well because the next afternoon my lips are extra dry whereas sometimes before when I didn't take oil with it I didn't get that feeling the next day. I could be wrong though.
  12. Anyone else have the problem of the inside of their nose feeling like a parched desert? It's so dried out that it's painful. And I get lots if sorta micro nosebleeds -- there's usually a little blood whenever I blow my nose. Any advice on alleviating this?
  13. I haven't had a cold in like 5 years and rarely did before that, and now all of a sudden, at nearly the opposite time of the year from winter (ie it's hot as hell outside, not cold season), I come down with a serious one. It can't be coincidence.
  14. Is Accutane known to suppress the immune system?
  15. I weigh 153lbs and am taking 80mg/day Accutane. I'm about 6 weeks in and have developed strong flu-like symptoms. My sinuses are clogged and/or my nose is running all the time, I constantly have headache, and I can't sleep well. Any suggestions on what I should do? I definitely would not be able to tolerate this for another 3.5 months. Is it probable that these symptoms will subside considerably any time soon?
×